# SDR AALA20130802006

- Difficulty date: August 2, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 70,615 hours, 24,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FLOOR BEAM AT STATION 1661 & RBL 40 CORRODED.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA B757-53-030895.
